Форма представления | Статьи в российских журналах и сборниках |
Год публикации | 2020 |
Язык | английский |
|
Макаров Руслан Валерьевич, автор
Насибуллин Рамиль Гайсаевич, автор
|
Библиографическое описание на языке оригинала |
R. G. Nasibullin and R. V. Makarov, «Hardy's inequalities with remainders and Lamb-type equations», Siberian Mathematical Journal, vol. 61, no. 6, 1377–1397 (2020). |
Аннотация |
We study Hardy-type integral inequalities with remainder terms for smooth compactlysupported functions in convex domains of finite inner radius.
DOI: 10.1134/S0037446620060117 |
Ключевые слова |
Hardy-type inequality, remainder term, function of distance, inner radius, Bessel function, Lamb constant |
Название журнала |
SIBERIAN MATHEMATICAL JOURNAL
|
Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку |
https://repository.kpfu.ru/?p_id=242768 |
Полная запись метаданных  |
Поле DC |
Значение |
Язык |
dc.contributor.author |
Макаров Руслан Валерьевич |
ru_RU |
dc.contributor.author |
Насибуллин Рамиль Гайсаевич |
ru_RU |
dc.date.accessioned |
2020-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2020-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2020 |
ru_RU |
dc.identifier.citation |
R. G. Nasibullin and R. V. Makarov, «Hardy's inequalities with remainders and Lamb-type equations», Siberian Mathematical Journal, vol. 61, no. 6, 1377–1397 (2020). |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/?p_id=242768 |
ru_RU |
dc.description.abstract |
SIBERIAN MATHEMATICAL JOURNAL |
ru_RU |
dc.description.abstract |
We study Hardy-type integral inequalities with remainder terms for smooth compactlysupported functions in convex domains of finite inner radius.
DOI: 10.1134/S0037446620060117 |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
Hardy-type inequality |
ru_RU |
dc.subject |
remainder term |
ru_RU |
dc.subject |
function of distance |
ru_RU |
dc.subject |
inner radius |
ru_RU |
dc.subject |
Bessel function |
ru_RU |
dc.subject |
Lamb constant |
ru_RU |
dc.title |
Hardy's inequalities with remainders and Lamb-type equations |
ru_RU |
dc.type |
Статьи в российских журналах и сборниках |
ru_RU |
|